# SDR UIEA2013121500602

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 73,345 hours, 13,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMERGENCY LIGHT DAMAGED AT DOOR 2R.  REPAIRED EMERGENCY LIGHT AT 2R DOOR IAW SWPM 20-30-12.  SYS OPERATIONS CHECKED GOOD.
